# SDR USAA020172

- Difficulty date: April 15, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 46,636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOND FRAME CRACKED .064 INCHES LONG, FRAME 400 RIGHT SIDE BETWEEN S8R AND S9R.  ACCOMPLISHED TYPICAL REPAIR 53-10-14A.  (M)
